Leronce

55d

I stopped taking seroquel recently because it started making my anxiety symptoms worse at night so my psychiatrist switched me to doxepin. I don't know if it's me suffering from withdrawals but I haven't been able to sleep for 2 days now because I feel so restless and agitated in bed. I also get these periodical feelings of depersonalization and it's really hard to stop feeling that way. I did smoke weed for the first time two days ago and the depersonalization feeling came back after my high so that may be the problem as well 😅.

Anxiety (Including GAD)

Doxepin

Insomnia

Depersonalization

Restlessness and Agitation

View all

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.